# SDR SWIA2021081960377

- Difficulty date: June 23, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE-BAY DOOR SILL HAS EVIDENCE OF CORROSION IN MULIPLE LOCATIONS. MARKED     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED AFT BAGGAGE-BAY DOOR SILL PER CRJ700 SRMS 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01 & DWG NO MM670-35085 REV L, AND COMPLIED WITH TASK CARD 51-900-1002-SKY
